MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD VR; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD VR; Implantable Cardioverter Defibrillator (ICD)
Model Number D151
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified that the power consumption is increasing in a gradual fashion.Device replacement was recommended.This device remains in service at this time.No adverse patient effects were reported.

Brand Name
DYNAGEN? EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50335465
Report Number2124215-2026-44815
Device Sequence Number14912854
Product Code LWS
UDI-Device Identifier00802526534300
UDI-Public(01)00802526534300(17)210212
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/12/2021
Device Model NumberD151
Device Catalogue NumberD151
Device Lot Number203569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale